# SDR 2008UALA00485

- Difficulty date: January 28, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 35,907 hours, 13,806 cycles
- Engine: Iae V2522A5
- Engine time: 5,379 hours, 2,075 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  OIL SMELL IN CABIN, WORSE ONCE AIRBORNE.  OIL LEAKAGE DUE TO BEARING FAILURE.  SMELL WAS NEVER TRACED TO A PARTICULAR COMPONENT, HOWEVER THE NR 1 ENG WAS REPLACED DUE TO AN OIL LEAK AROUND 4TH STAGE IGV AT 6 O'CLOCK POS AND LEASE RETURN AGREEMENTS.  THE APU WAS ALSO REPLACED SHORTLY AFTERWARD WITH OIL LEAK ISSUES.  AFTER ALL MTC, THE A/C HAS REMAINED CLEAR OF GRIPES FOR OIL SMELL IN CABIN.
